# SDR V0XR201012230033

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 25,762 hours, 22,733 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 14527191009
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) BUSHINGS AT FWD RUDDER AT PCU-2 CORRODED BEYOND LIMITS. R & R LT SEAT TRACK. W/C 3059
